A study on quasi-duo rings
Bull. Korean Math. Soc. 1999 Vol. 36, No. 3, 579-588
Chol On Kim, Hong Kee Kim, and Sung Hee Jang
Busan National University, Gyeongsang National University, Kyungpook National University
Abstract : In this paper we study the connections between right quasi-duo rings and 2-primal rings, including several counterexamples for answers to some questions that occur naturally in the process. Actually we concern following three questions and modified ones: (1) Are right quasi-duo rings 2-primal?, (2) Are formal power series rings over weakly right duo rings also weakly right duo? and (3) Are 2-primal rings right quasi-duo? Moreover we consider some conditions under which the answers of them may be affirmative, obtaining several results which are related to the questions.
Keywords : quasi-duo ring, 2-primal ring, polynomial ring and formal power series ring
MSC numbers : 16D15, 16D25, 16N40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd